# SDR AU000550

- Difficulty date: July 11, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 5714 · Wing, Center Box
- Part: Drain Line
- Condition: Blocked
- Location: Wing Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING CENTRE SECTION CAVITY DRAIN BLOCKED BY WAX BUILDUP. LARGEAMOUNTS OF DEBRIS FOUND IN AREA. FOUND DURING INSPECTION IAWAD/B747/71.
